# SDR 04302639

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED STALL FAIL.  REMOVED AND REPLACED RT AND LT MACH TRANSDUCER.  OPS CHECK GOOD.
